Inequalities of Hardy-type for Multiple Integrals onTime Scales

Authors

  • Dawood Ahmad Department of Mathematics & Statistics, The University of Lahore, Sargoha Sub-Campus, Sargodha, Pakistan.
  • Khuram Ali Khan Department of Mathematics, University of Sargodha, Sargodha, Pakistan.
  • Ammara Nosheen Department of Mathematics & Statistics, The University of Lahore, Sargoha Sub-Campus, Sargodha, Pakistan.

Keywords:

Time scales, induction principle, Hardy-type inequalities

Abstract

We extend some inequalities of Hardy-type on time scales for functions depending on more than one parameter. The results are proved by using induction principle, properties of integrals on time scales, chain rules for composition of two functions, Hölder’s inequality and Fubini’s theorem in time scales settings.

Downloads

Download data is not yet available.

Downloads

Published

2021-06-30

How to Cite

Inequalities of Hardy-type for Multiple Integrals onTime Scales. (2021). Journal of Prime Research in Mathematics, 17(1), 21-34. https://jprm.sms.edu.pk/index.php/jprm/article/view/169